# SDR QXEA200700774

- Difficulty date: May 8, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 117 hours, 108 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Part number: D3899924WD97SN
- Condition: Damaged
- Location: Engine Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2332, ENGINE ADAPTER HEAT 2 CAUTION LIGHT ILLUMINATED AFTER PUSHBACK. MAINTENANCE REMOVED AND REPLACED CONNECTOR. OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
